# SDR HALA0600825

- Difficulty date: October 23, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-300
- Aircraft serial: 33467
- Aircraft time: 14,928 hours, 2,860 cycles
- System (JASC): 2140 · Heating System
- Part: Controller
- Condition: Unknown
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

1L DOOR HEAT CONTROLLER HAD BURNING ODOR WHEN TURNED ON.  TURNED ON HEAT CONTROLLER, NO ODOR,  OPS CHECK OK .
